# SDR SWIA202052724

- Difficulty date: August 11, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clamp
- Condition: Broken
- Location: Injection Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY LT WATER INJECTION LINE CLAMP BROKEN AT STRINGER SUPPORT, MARKED.  C-CHECK  RO 9/21/2020.  REMOVED AND REPLACED LT WATER INJECTION LINE CLAMP IN AFT EQUPIMENT BAY, IAW CRJ 700 SRM.
